Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 167, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 10, 2024, 4:23 PM EDT for 4 counties in Georgia. It was in force for 52 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2024, 4:23 PM EDT (20:23 UTC)
- Expired
- Jun 10, 2024, 5:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dodge County, GA, Laurens County, GA, Telfair County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 70 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 4:25 PM EDT | TSTM WND DMG | 3 Sw Chauncey, GA | Multiple trees down on property at residence on 600 block of Marion Sheffield Rd. |
| Jun 10, 4:25 PM EDT | TSTM WND DMG | 3 Sw Chauncey, GA | Overturned center pivot irrigation system at the intersection of Chauncey Rhine Hwy and Marion Sheffield Rd. |
| Jun 10, 4:25 PM EDT | TSTM WND DMG | 3 Sw Chauncey, GA | Two trees down on vehicles at two separate residences on the 700 block of Marion Sheffield Rd. |
| Jun 10, 4:30 PM EDT | TSTM WND DMG | Chauncey, GA | Corrects previous tstm wnd dmg report from Chauncey. Multiple photos of tree damage to the 100 Block of Railroad Ave. in Chauncey, GA. A large uprooted tree fell on a 2 car detached garage at 101 North Railroad Ave. |
| Jun 10, 4:30 PM EDT | TSTM WND DMG | Chauncey, GA | Corrects previous tstm wnd dmg report from Chauncey. Photos of damage to the underside of a manufactured home near 126 Bush St. in Chauncey, GA. Metal sheeting blown away. |
| Jun 10, 4:40 PM EDT | TSTM WND DMG | 3 Nw Jay Bird Springs, GA | Tree downed across SR 165 AT WPA RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:11 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 598 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -1.9
The text
As transmitted.
009
WUUS52 KFFC 102023
SVRFFC
GAC091-175-271-309-102115-
/O.NEW.KFFC.SV.W.0167.240610T2023Z-240610T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
423 PM EDT Mon Jun 10 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
South central Laurens County in central Georgia...
Central Dodge County in central Georgia...
Northwestern Telfair County in central Georgia...
Northwestern Wheeler County in central Georgia...
* Until 515 PM EDT.
* At 423 PM EDT, a severe thunderstorm was located over Chauncey, or
9 miles southeast of Eastman, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
McRae, Alamo, Helena, Glenwood, Milan, Chauncey, Jay Bird Springs,
Five Points, Achord, Cedar Grove, Little Ocmulgee State Park, and
Godwinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3199 8312 3211 8322 3236 8289 3215 8265
TIME...MOT...LOC 2023Z 242DEG 22KT 3209 8308
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
889
WWUS52 KFFC 102052
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
452 PM EDT Mon Jun 10 2024
GAC091-175-271-309-102115-
/O.CON.KFFC.SV.W.0167.000000T0000Z-240610T2115Z/
Laurens GA-Dodge GA-Telfair GA-Wheeler GA-
452 PM EDT Mon Jun 10 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTH CENTRAL LAURENS...EAST CENTRAL DODGE...NORTH CENTRAL
TELFAIR AND NORTHWESTERN WHEELER COUNTIES...
At 452 PM EDT, a severe thunderstorm was located near Cedar Grove, or
near Alamo, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
McRae, Alamo, Helena, Glenwood, Chauncey, Jay Bird Springs, Achord,
Cedar Grove, and Little Ocmulgee State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3203 8301 3217 8313 3236 8289 3215 8265
TIME...MOT...LOC 2052Z 242DEG 22KT 3217 8289
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:45 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 10, 2:45 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 245 PM EDT Mon Jun 10 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Tuesday) Issued at 222 PM EDT Mon Jun 10 2024 Cold front continues to slowly traverse the CWA today. For those behind it, some relief from the humidity is filtering in - for those in front of it, it's hot, it's humid, and thunderstorms, some of which could be severe, are possible. Deep trough is in place across the eastern CONUS with notable speed max over east central GA into SC. Right entrance region is in favorable location to provide some lift over east central Georgia. Day time heating has brought temperatures well into the upper 80s and lower 90s across this area with dewpoints that are in the lower 70s. Upper level trough has brought moderately cooler temps aloft, allowing lapse rate to increase to 7 C/km. Put together, this has created plenty of instability, with MLCAPE values surging to 2000+ J/kg. Effective bulk shear is substantial, approaching 40-50 kts in this area, though hodographs are relatively straight, keeping SRH values low overall. Hail looks to be the primary threat this afternoon for east central Georgia, though damaging winds will also be possible. Overall tornado threat is low, but won't say zero, as a mesoscale accident with outflow interactions is rarely out of the realm of possibility. Severe Thunderstorm Watch has been issued for this area through this evening. This is the main show in the short term. These storms should move out of the CWA by this evening. The front is expected to continue creeping to the south. This should keep central GA dry tomorrow, but it may take a bit longer for the drier air to arrive. Highs tomorrow will be a bit split, with low 80s to the north, mid 80s across the metro, and upper 80s to 90s in central Georgia. Lows tonight and tomorrow will see a similar split as well, with the north seeing upper 50s, right at 60 in the metro, and mid to upper 60s in central Georgia. Lusk && .LONG TERM... (Wednesday morning through next Sunday) Issued at 222 PM EDT Mon Jun 10 2024 No major changes made to the extended forecast. Models continue to struggle with the long term outlook, so this discussion will remain overall broad to explore forecast challenges. A broad upper level ridge will make flow weak across the Southeast and into the Gulf of Mexico. Models are still attempting to resolve a weak gulf surface low with the potential to transport significant moisture northward. The track of the low itself will have major implications in the amount of moisture that is brought northward. Run to run model variability on max PWATs has ranged from around 2.0" to as high as 2.75". Again, dependent on the track and strength of the broad surface low. A secondary factor to consider is the potential development of the Bermuda High. Recent model runs have strengthened the high, both pushing the Gulf Low westward, but also driving northwest flow into GA. This effectively dry wedges much of GA and could have some major implications to moisture availability across a large portion of the CWA. Should the wedge like pattern develop, PoPs will be relegated to the far southern portions of the CWA if not outside the CWA all together. However, given the uncertainty in the Gulf Low development will likely maintain low PoPs much further into Central and North GA than models currently resolve. CAPE and shear values do not appear all too impressive for this time of the year so severe weather looks to be unlikely for now. Temperatures will generally increase as we move through the week, with highs climbing from the mid 80s up into the mid 90s. Given the potential moisture, this could be the steamiest conditions we've had so far this year. SM/01 && .AVIATION... (18Z TAFS) Issued at 134 PM EDT Mon Jun 10 2024 VFR through TAF period. Any SHRA concerns have cleared metro TAF sites. Cloud cover should fade through afternoon and remain VFR. SKC tonight into tomorrow. NW winds will pick up to 7-12 kts, lighter overnight, 6-10 kts tomorrow afternoon from NW again. //ATL Confidence...18Z Update... High all elements. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 60 86 62 89 / 0 0 0 0 Atlanta 63 86 64 90 / 0 0 0 0 Blairsville 53 79 56 82 / 0 0 0 0 Cartersville 57 84 57 89 / 0 0 0 0 Columbus 67 90 67 92 / 0 0 0 10 Gainesville 60 85 62 87 / 0 0 0 0 Macon 66 90 65 92 / 10 0 0 10 Rome 59 85 58 89 / 0 0 0 0 Peachtree City 61 87 61 90 / 0 0 0 0 Vidalia 70 91 70 92 / 40 10 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Lusk LONG TERM....01 AVIATION...Lusk
Hazardous weather outlook, Jun 10, 2:59 PM EDT, 1 hour 24 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 259 PM EDT Mon Jun 10 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 259 PM EDT Mon Jun 10 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Severe Thunderstorm Watch is in effect for east central Georgia through this evening. The primary threats with any storms that form will be large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Additional isolated thunderstorms may develop in central Georgia Thursday, Friday or Saturday. The threat for widespread severe weather appears low through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 10, 2:26 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
226 PM EDT Mon Jun 10 2024
GAZ111>113-101900-
Toombs GA-Wheeler GA-Montgomery GA-
226 PM EDT Mon Jun 10 2024
...A strong thunderstorm will impact portions of southwestern Toombs,
southeastern Wheeler and southern Montgomery Counties through 300 PM
EDT...
At 226 PM EDT, a strong thunderstorm was near Jordan, or 7 miles
south of Mount Vernon, moving east at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Mount Vernon, Vidalia, Uvalda, Ailey, Higgston, Alston, Center,
Toombs Central, McNatt Falls, South Thompson, Rock Springs, Cedar
Crossing, Jordan, Charlotteville, and English Eddy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and southeastern Georgia.
&&
LAT...LON 3196 8266 3214 8270 3224 8242 3197 8230
3197 8248 3196 8250
TIME...MOT...LOC 1826Z 261DEG 16KT 3207 8260
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 10, 2:38 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
238 PM EDT Mon Jun 10 2024
GAZ093>095-101915-
Macon GA-Peach GA-Houston GA-
238 PM EDT Mon Jun 10 2024
...A strong thunderstorm will impact portions of Macon, south central
Peach and west central Houston Counties through 315 PM EDT...
At 238 PM EDT, a strong thunderstorm was over Garden Valley, or 7
miles north of Oglethorpe, moving east at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Oglethorpe, Montezuma, Marshallville, Ideal, Saint Louis, Whitewater
State Park, Garden Valley, Winchester, Bartlett, and Hicks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3231 8420 3243 8418 3249 8413 3250 8377
3229 8386 3229 8390 3228 8390 3228 8391
TIME...MOT...LOC 1838Z 276DEG 19KT 3240 8410
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 10, 3:17 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
317 PM EDT Mon Jun 10 2024
GAZ105-106-108-101945-
Crisp GA-Dooly GA-Wilcox GA-
317 PM EDT Mon Jun 10 2024
...A strong thunderstorm will impact portions of southwestern Wilcox,
southeastern Dooly and Crisp Counties through 345 PM EDT...
At 317 PM EDT, a strong thunderstorm was over Raines, or near
Cordele, moving east at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cordele, East Crisp, Fort Early, Georgia Veterans Memorial St Pk,
Richwood, Raines, Tremont, Wenona, Seville, Hatley, and Pleasant
View.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3185 8392 3185 8393 3186 8394 3186 8393
3190 8393 3191 8392 3193 8392 3199 8395
3200 8394 3212 8363 3188 8354 3184 8388
TIME...MOT...LOC 1917Z 252DEG 21KT 3193 8385
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 10, 3:30 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Mon Jun 10 2024
GAZ106-108>110-102000-
Crisp GA-Telfair GA-Wilcox GA-Dodge GA-
330 PM EDT Mon Jun 10 2024
...Strong thunderstorms will impact portions of southwestern Dodge,
southwestern Telfair, Wilcox and east central Crisp Counties through
400 PM EDT...
At 330 PM EDT, a line of strong thunderstorms was along a line
extending from near Hatley to near Owensboro to China Hill, and
moving northeast at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Abbeville, Rochelle, Milan, Rhine, Pitts, Temperance, Browning, China
Hill, Antioch Church, Owensboro, and Hatley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Georgia.
&&
LAT...LON 3185 8318 3185 8350 3188 8368 3206 8349
3201 8293 3183 8306 3183 8315
TIME...MOT...LOC 1930Z 223DEG 22KT 3192 8358 3187 8337 3187 8309
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 10, 4:02 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
402 PM EDT Mon Jun 10 2024
GAZ108>111-102030-
Wheeler GA-Telfair GA-Wilcox GA-Dodge GA-
402 PM EDT Mon Jun 10 2024
...Strong thunderstorms will impact portions of southern Dodge,
central Telfair, central Wilcox and central Wheeler Counties through
430 PM EDT...
At 402 PM EDT, a line of strong thunderstorms was along a line
extending from near Pope City to Rhine to near Workmore, and moving
northeast at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
McRae, Eastman, Abbeville, Helena, Milan, Rhine, Scotland, Chauncey,
Union, Towns, Jay Bird Springs, Five Points, Achord, Little Ocmulgee
State Park, Godwinsville, Workmore, and Browning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Georgia.
&&
LAT...LON 3214 8323 3219 8312 3214 8297 3210 8264
3188 8287 3192 8325 3199 8360 3208 8332
TIME...MOT...LOC 2002Z 227DEG 23KT 3202 8346 3197 8319 3194 8289
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 10, 4:12 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
412 PM EDT Mon Jun 10 2024
GAZ096-107>109-102045-
Wilcox GA-Bleckley GA-Dodge GA-Pulaski GA-
412 PM EDT Mon Jun 10 2024
...A strong thunderstorm will impact portions of west central Dodge,
southern Pulaski, northwestern Wilcox and south central Bleckley
Counties through 445 PM EDT...
At 411 PM EDT, a strong thunderstorm was over Pineview, or 12 miles
south of Hawkinsville, moving northeast at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Eastman, Pineview, Dubois, Wallace, Gresston, Empire, Cedar Creek,
Pope City, Baileys Park, Ocmulgee Banks, and Finleyson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Georgia.
&&
LAT...LON 3208 8361 3218 8361 3235 8330 3219 8311
3207 8332 3199 8355
TIME...MOT...LOC 2011Z 245DEG 21KT 3212 8352
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 9:45 PM EDT | Special Weather Statement | FFC | Cherokee | 30 min |
| Jun 9, 10:07 PM EDT | Special Weather Statement | FFC | Gwinnett | 38 min |
| Jun 9, 11:05 PM EDT | Special Weather Statement | FFC | Henry | 25 min |
| Jun 10, 1:30 AM EDT | Special Weather Statement | FFC | Floyd, Paulding | 30 min |
| Jun 10, 2:55 AM EDT | Special Weather Statement | FFC | Clayton, Henry | 35 min |
| Jun 10, 2:58 AM EDT | Special Weather Statement | FFC | Baldwin | 32 min |
| Jun 10, 3:08 AM EDT | Special Weather Statement | FFC | Washington | 37 min |
| Jun 10, 3:24 AM EDT | Special Weather Statement | FFC | Henry, Jasper | 36 min |
| Jun 10, 3:28 AM EDT | Special Weather Statement | FFC | Washington | 32 min |
| Jun 10, 3:44 AM EDT | Special Weather Statement | FFC | Heard | 31 min |
| Jun 10, 3:46 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 29 min |
| Jun 10, 3:54 AM EDT | Special Weather Statement | FFC | Washington | 36 min |
| Jun 10, 4:01 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Butts, Jasper, Jones, Putnam | 18 min |
| Jun 10, 4:03 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Washington | 27 min |
| Jun 10, 4:07 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 38 min |
| Jun 10, 4:27 AM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jun 10, 4:33 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson | 27 min |
| Jun 10, 4:44 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 31 min |
| Jun 10, 2:19 PM EDT | Special Weather Statement | FFC | Dodge | 26 min |
| Jun 10, 2:26 PM EDT | Special Weather Statement | FFC | Montgomery | 34 min |
| Jun 10, 2:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 44 min |
| Jun 10, 2:36 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 39 min |
| Jun 10, 2:38 PM EDT | Special Weather Statement | FFC | Macon | 37 min |
| Jun 10, 2:43 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 47 min |
| Jun 10, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Macon, Peach | 46 min |
| Jun 10, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Pulaski | 46 min |
| Jun 10, 3:17 PM EDT | Special Weather Statement | FFC | Crisp | 28 min |
| Jun 10, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 30 min |
| Jun 10, 3:30 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Jun 10, 3:47 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 28 min |
| Jun 10, 4:02 PM EDT | Special Weather Statement | FFC | Dodge, Telfair, Wheeler, Wilcox | 28 min |
| Jun 10, 4:12 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 33 min |
| Jun 10, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 30 min |
| Jun 10, 5:22 PM EDT | Special Weather Statement | FFC | Treutlen | 38 min |
| Jun 10, 5:26 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 34 min |
| Jun 10, 5:47 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jun 10, 6:03 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
| Jun 10, 6:07 PM EDT | Special Weather Statement | FFC | Wilcox | 23 min |
| Jun 10, 6:13 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 32 min |
| Jun 10, 6:16 PM EDT | Special Weather Statement | FFC | Emanuel | 14 min |
| Jun 10, 6:31 PM EDT | Special Weather Statement | FFC | Emanuel | 14 min |
| Jun 10, 6:42 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 33 min |
| Jun 10, 7:08 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.